# SDR DALA1029890677

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 60,978 hours, 28,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE PREFLIGHT FOUND SEAT-MOUNTED EMERGENCY LIGHTS FROM ROW 27 THRU 34 TO BE INOPERATIVE.  A LOOSE CONNECTOR WAS SECURED AT SEAT 28 AND THE EMERGENCY LIGHTS NOW CHECK OK.  (2010-D1291) (DL757102968)
